Still here

I have started apixaban 5mg twice a day and continue with aspirin, my af still comes but my attacks although daily seem to be more manageable, I still get breathlessness, sweaty, discomfort, still feel tired most days but still working. I have still not touched any alcohol and I eat healthy and have lost 3.5 kg this may have helped.

The ep sent a me a letter saying that I had been expedited up the list and will now only wait 2-4 months for a ablation .

I spoke to my gp and asked if they could help by speaking to the hospital and relaying it was having a daily impact on my life, the response was it couldn't be done, I know that to be untrue.

So I plod on and wait and when the next twist in this most unpredictable of conditions occur I will of course contact this forum for advice.

Thanks for listening

Chris

7 Replies

oldestnewest
  • Hi Chris - that's an improvement on the seven month wait, so some good news there. Someone I know put himself on his EP's cancellation list and waited only a couple of weeks but he had to drop everything and go at a moments' notice. Maybe worth considering.

    Well done on that weight loss - impressive! Alcohol is a menace for me - I stopped three years ago and was fine until I had a lovely vegetable dish, ate the lot and then found it had a full glass of red wine in it. Jumps, bumps and breathlessness next day - even with 200mg Flecainide. How do you ask a proud cook 'what's in it?' 🙁

    Keep well and fingers crossed for an appointment soon.

  • well done- you're o the right track- keep us informed!!

  • You say you continue with aspirin and Apixaban? May I ask why? Was the aspirin prescribed for another reason other than AF? If not, it is a dangerous combination.

  • My EP made it very clear that I could not take aspirin while on Eliquis and the only pain meds over the counter was Tylenol. I wonder why you are taking aspirin?

  • I have been on apixaban for 3years and have been told I must not take aspirin in fact it says on the box do not take aspirin maybe you should check I am no doc but from what I have been told dangerous combination

  • I previously had a heart attack and have taken aspirin daily since along with medication for angina , cholesterol, blood pressure ,arthritis , beta blockers , sotalalol , ramipril.

    It clearly states on the ep report to carry on with aspirin.

    I just put tomato sauce on my tablets in the morning for breakfast and a drink of milk with tablets at night😏

  • There are some conditions when people do take both anti-platelets and anti-coagulants for a limited time - such as heart attack and stroke. I would check and then double check with your doctors and keep questioning though.

    May I also suggest you take your tablets with a full glass of water, this can be really important to allow good absorption, especially with the anti-coagulants.

You may also like...